# SDR R61A2021113000941

- Difficulty date: November 15, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, SHEAR CLIP CORRODED AT  FR82, STR 27R TO 28R.  R&R'D SHEAR CLIP IAW SRM 51-41-01 AND 51-41-02,  PSE 53-20-05
